Show simple item record

dc.contributor.author Schaeffer, David
dc.date.accessioned 2010-11-15T23:04:14Z
dc.date.available 2010-11-15T23:04:14Z
dc.date.issued 1969
dc.identifier.citation Proc. Amer. Math. Soc. 23 (1969), 450-454 en_US
dc.identifier.citation Schaeffer, D. (1969). A Note on the Representation of a Solution of an Elliptic Differential Equation Near an Isolated Singularity. Proceedings of the American Mathematical Society. Vol. 23. No. 2. pp. 450-454.
dc.identifier.other schaeffr
dc.identifier.uri http://hdl.handle.net/10161/2856
dc.description.sponsorship NSF GP6761 en_US
dc.language.iso en_US en_US
dc.publisher American Mathematical Society
dc.relation.isversionof DOI: 10.1090/S0002-9939-1969-0245956-8 en_US
dc.relation.isversionof jstor.org/stable/2037191
dc.title A note on the representation of a solution of an elliptic differential equation near an isolated singularity en_US
dc.type Article en_US
duke.contributor.id schaeffr en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record